Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Lempert mappings and symplectic forms


Authors: Zoltan Balogh and Christoph Leuenberger
Journal: Proc. Amer. Math. Soc. 125 (1997), 3289-3292
MSC (1991): Primary 32F05; Secondary 53C15
MathSciNet review: 1416075
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We use Lempert's version of Riemann mapping to construct non-equivalent symplectic forms on an ellipsoid in $\textbf {C}^n$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 32F05, 53C15

Retrieve articles in all journals with MSC (1991): 32F05, 53C15


Additional Information

Zoltan Balogh
Affiliation: Mathematics Institute, University of Berne, Sidlerstrasse 5, 3012 Berne, Switzerland
Email: zoltan@math-stat.unibe.ch

Christoph Leuenberger
Affiliation: Mathematics Institute, University of Berne, Sidlerstrasse 5, 3012 Berne, Switzerland
Email: leuenb@math-stat.unibe.ch

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03990-7
PII: S 0002-9939(97)03990-7
Keywords: Symplectic forms, Lempert mappings, pseudoconvex domains.
Received by editor(s): May 20, 1996
Communicated by: Eric Bedford
Article copyright: © Copyright 1997 American Mathematical Society